# SDR AALA2020081749007

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M13071
- Condition: Deformed
- Location: Pax Door
- Part time: 9,322 hours, 3,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION OF SLIDE RAFT DUE TO OVERINFLATION AT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACED SLIDE RAFT WITH NEW IAW AMM 25-62-44.
